# SDR YENA2023080700899

- Difficulty date: August 7, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N937JB
- Make and model: Airbus A321-231
- Aircraft serial: 06245
- Aircraft time: 36,716 hours, 7,128 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665709
- Part serial: A9954RP
- Condition: Failed
- Location: 7502mm
- Part time: 64,891 hours, 22,970 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#350, GND-JFK. 'ON TAXI OUT INFLIGHT INFORMED THAT THE EMERGENCY LIGHT HAD BEEN ON IN THE CABIN DURING BOARDING FOR AT LEAST 2 HRS -STARTING AT 0130; WHILE PERFORMING CID TEST - FOUND L4 DOOR SLIDE TO BE AT FAULT. REMOVED AND REPLACED L4 DOOR SLIDE PER AMM 25-62-44. OPS CHK OK. A/C OK FOR CONTINUED SERVICE.'
